Fatal visit to the general practitioner.
Аннотация
A 31-year-old female asthmatic patient received an infusion of metamizole and tramadol for chronic pain at a GP surgery. After a few minutes, the patient developed breaing difficulties and died in spite of resuscitation measures. The general practitioner was suspected of medical malpractice. Medico-legal investigations confirmed the assumption that death was caused by anaphylacitic shock. In spite of temporary intubation into the oesophagus no evidence of medical malpractice was found, however.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.